RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1331–1336 (Mi smj2499)  

Peculiarities of the partial Fourier–Haar sum behavior at dyadic irrational discontinuity points

M. G. Magomed-Kasumovab

a Daghestan Scientific Centre of the Russian Academy of Sciences, Makhachkala, Russia
b South Mathematical Institute of VSC RAS, Vladikavkaz, Russia

Abstract: We obtain an exact description for the behavior of Fourier-Haar sums at dyadic irrational discontinuity points for functions of bounded variation.

Keywords: Haar system, convergence of the Haar series at a point.

Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 1059–1063

Bibliographic databases:

UDC: 517.521
Received: 20.08.2012
Revised: 05.08.2013

Citation: M. G. Magomed-Kasumov, “Peculiarities of the partial Fourier–Haar sum behavior at dyadic irrational discontinuity points”, Sibirsk. Mat. Zh., 54:6 (2013), 1331–1336; Siberian Math. J., 54:6 (2013), 1059–1063

Citation in format AMSBIB
\Bibitem{Mag13}
\by M.~G.~Magomed-Kasumov
\paper Peculiarities of the partial Fourier--Haar sum behavior at dyadic irrational discontinuity points
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1331--1336
\mathnet{http://mi.mathnet.ru/smj2499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184098}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 1059--1063
\crossref{https://doi.org/10.1134/S0037446613060128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891343070}


Linking options:
  • http://mi.mathnet.ru/eng/smj2499
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:145
    Full text:57
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020